MathSciNet Relay Station
MathSciNet bibliographic data
MR1030674 (92e:53008) 53A10 (49Q05 57M10)
Frohman, Charles The topological uniqueness of triply periodic minimal surfaces in ${\bf R}\sp 3$. J. Differential Geom. 31 (1990), no. 1, 277–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement